Heat in just one cheek weeks later after having voluma on both cheeks. Any suggestions?

I got voluma in both cheeks 5 weeks ago and everything went well, no bruise, little sweeling for few days, results were great but 2 weeks later I was experiencing some heat for very short time....15-20 minutes, then it was going away. It happened 3-4 times. But last night the heat came back and doesn't go away. No pain, no redness, no sweeling, just this sense that is worrying me. Any thoughts about what can be going on?

Doctor Answers 6

Heat in One cheek after Voluma

I think it is always important to go back to the doctor who initially treated you to see so that you are not guessing. The Voluma may be near a superficial nerve and causing that feeling. Nerves can be sensitive to pressure often it is temporary. The good news is that Voluma can be dissolved in small amounts if necessary. 


Lake Bluff OB/GYN
5.0 out of 5 stars 5 reviews

Heat in cheek

I would suggest returning to your doctor for an evaluation.  Any infection or allergic reaction can be addressed.  The product can also be dissolved if it remains problematic.

Camille Cash, MD
Houston Plastic Surgeon
5.0 out of 5 stars 29 reviews

Voluma and possible Side Effects

If you are not feeling well or having an odd sensation since you had Voluma injected I would definitely return to your treating physician for examination.  Best, Dr. Green

Heat after Voluma Injection

Seek the advice of your physical to rule out an infection or a type of allergic reaction to the filler. Good luck.

Heat in Area of Voluma Weeks After Treatment

Please see your physician to ensure there is no late onset inflammatory situation, infection, or allergic reactions occuring.  Likely it is nothing to worry about.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Heat in your cheek

It is hard to say what could be happening to cause heat in your cheek 2 weeks after voluma. Rarely sometimes people get an infection, so it is important to follow up with the doctor who did your injections. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.